Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can amoxicillin make your tot hyper?

My son has a sinus infection and has been taking amoxicillin for a few days. I have noticed that he his happier and it is clearing up the infection, but he appears to be very wound up. He seems to be having a lot of melt downs and is taking a long time to soothe at nap. I was just wondering if that could have anything to do with the medicine. Any ideas????

Answer Question
 
mazonmom

Asked by mazonmom at 3:19 PM on Feb. 3, 2009 in Toddlers (1-2)

Level 3 (25 Credits)
Answers (1)
  • Nope, just makes mine poop alot :/
    meghan925

    Answer by meghan925 at 9:09 PM on Feb. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN